# SDR SB05102

- Difficulty date: August 30, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3507771
- Condition: Disconnected
- Location: Seat Row 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE CABIN MOUNTED EMERGENCY LIGHTS FROM SEAT ROWS 12 THRU 16 WERE INOPERATIVE.  MAINTENANCE SECURED A CONNECTOR BENEATH SEAT ROW 12.  OPERATIONAL CHECK GOOD.
